File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Degeneration of moduli spaces and generalized theta functions

TitleDegeneration of moduli spaces and generalized theta functions
Authors
KeywordsMathematics
Issue Date2000
PublisherAmerican Mathematical Society.
Citation
Journal of Algebraic Geometry, 2000, v. 9 n. 3, p. 459-527 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/57390
ISSN
2015 Impact Factor: 1.191
2015 SCImago Journal Rankings: 2.948

 

DC FieldValueLanguage
dc.contributor.authorSun, Xen_HK
dc.date.accessioned2010-04-12T01:34:56Z-
dc.date.available2010-04-12T01:34:56Z-
dc.date.issued2000en_HK
dc.identifier.citationJournal of Algebraic Geometry, 2000, v. 9 n. 3, p. 459-527en_HK
dc.identifier.issn1056-3911en_HK
dc.identifier.urihttp://hdl.handle.net/10722/57390-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.rightsJournal of Algebraic Geometry. Copyright © American Mathematical Society.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in Journal of Algebraic Geometry in 2000, v. 9 n. 3, published by the American Mathematical Society,en_HK
dc.subjectMathematicsen_HK
dc.titleDegeneration of moduli spaces and generalized theta functionsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1056-3911&volume=9&issue=3&spage=459&epage=527&date=2000&atitle=Degeneration+of+moduli+spaces+and+generalized+theta+functionsen_HK
dc.identifier.emailSun, X: xsun@math.ac.cnen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.scopuseid_2-s2.0-0034381228-
dc.identifier.hkuros66778-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats